SandraL Posted October 8, 2008 Share Posted October 8, 2008 Well it seems here I go again, suffering every side effect in the book. I just started Tarceva last Thurs..and well nausea, the runny thing, rash very much so today, etc. And I just noticed blood in my urine. I just happened to be going to my gp this afternoon for something else so he is doing a culture but we are betting it is tarceva related. I have called the clinic now that I am back home. Has anyone else suffered from blood in urine from Tarceva and what was the outcome? Man I pray all this doesn't mean I can't tolerate this darn drug either and need to be pulled off. I am starting to get really worried about that. Your positive thoughts are much appreciated. Sandra Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.